JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FINITENESS OF COMMUTABLE MAPS OF BOUNDED DEGREE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FINITENESS OF COMMUTABLE MAPS OF BOUNDED DEGREE
Lee, Chong Gyu; Ye, Hexi;
  PDF(new window)
 Abstract
In this paper, we study the relation between two dynamical systems (V, f) and (V, g) with $f{\circ}g
 Keywords
height;preperiodic point;endomorphism;polynomial map;dynamical system;commutable maps;
 Language
English
 Cited by
 References
1.
G. S. Call and J. H. Silverman, Canonical heights on varieties with morphisms, Compositio Math. 89 (1993), no. 2, 163-205.

2.
L. Denis, Points periodiques des automorphismes affines, J. Reine Angew. Math. 467 (1995), 157-167.

3.
T.-C. Dinh, Sur les endomorphismes polynomiaux permutables de ${\mathbb{C}}^2$, Ann. Inst. Fourier (Grenoble) 51 (2001), no. 2, 431-459. crossref(new window)

4.
T.-C. Dinh and N. Sibony, Sur les endomorphismes holomorphes permutables de ${\mathbb{P}}^k$, Math. Ann. 324 (2002), no. 1, 33-70. crossref(new window)

5.
N. Fakhruddin, Questions on self maps of algebraic varieties, J. Ramanujan Math. Soc. 18 (2003), no. 2, 109-122.

6.
J.-E. Fornaess and N. Sibony, Complex dynamics in higher dimension. I, Complex analytic methods in dynamical systems (Rio de Janeiro, 1992). Asterisque No. 222 (1994), 5, 201-231.

7.
S. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, No. 52. SpringerVerlag, New York-Heidelberg, 1977.

8.
S. Kawaguchi, Local and global canonical height functions for affine space regular automorphisms, Algebra Number Theory 7 (2013), no. 5, 1225-1252. crossref(new window)

9.
S. Kawaguchi and J. H. Silverman, Dynamics of projective morphisms having identical canonical heights, Proc. Lond. Math. Soc. (3) 95 (2007), no. 2, 519-544.

10.
C. Lee, An upper bound for the height for regular affine automorphisms on ${\mathbb{A}}^n$, Math. Ann. 355 (2013), no. 1, 1-16. crossref(new window)

11.
C. Lee, The maximal ratio of coefficients of divisors and the upper bound of height, preprint, ArXiv:1002.3357, 20.

12.
A. Levy, The space of morphisms on projective spaces, Acta Arith. 146 (2011), 13-31. crossref(new window)

13.
S. Marcello, Sur les propietes arithmetiques des iteres d'automorphismes reguliers, C. R. Acad. Sci. Paris Ser. I Math. 331 (2000), no. 1, 11-16. crossref(new window)

14.
A. Medvedev and T. Scanlon, Polynomial dynamics, preprint, arXiv:0901.2352, 2009.

15.
A. Moriwaki, Arithmetic height functions over finitely generated fields, Invent. Math. 140 (2000), no. 1, 101-142. crossref(new window)

16.
D. G. Northcott, Periodic points on an algebraic variety, Ann. of Math. (2) 51 (1950), 167-177.

17.
J. F. Ritt, Permutable rational functions, Trans. Amer. Math. Soc. 25 (1923), no. 3, 399-488. crossref(new window)

18.
N. Sibony, Dynamique des applications rationnelles de ${\mathbb{P}}^k$, Dynamique et geometrie complexes (Lyon, 1997), ix-x, xi-xii, 97-185, Panor. Syntheses, 8, Soc. Math. France, Paris, 1999.

19.
J. H. Silverman, The Arithmetic of Dynamical System, Graduate Texts in Mathematics, 241. Springer, New York, 2007.

20.
J. H. Silverman and M. Hindry, Diophantine Geometry, Graduate Texts in Mathematics, 201. Springer-Verlag, New York, 2000.

21.
X. Yuan, Big line bundles over arithmetic varieties, Invent. Math. 173 (2008), no. 3, 603-649. crossref(new window)

22.
X. Yuan and S. Zhang, Calabi theorem and algebraic dynamics, preprint, 2009.